# SDR 2007UALA03732

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,030 hours, 10,622 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Kinked
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE AFT DOOR OPENING ACTUATOR CABLE, UNTWISTED, PREVIOUSLY BIRD CAGED, KINKED.   10-9-07   REMOVED AND REPLACED RH OW ESC SLIDE AFT ACT CABLE PER MM 25-65-10.
